RUS
ENG
Full version
JOURNALS
// Sibirskii Matematicheskii Zhurnal
// Archive
Sibirsk. Mat. Zh.,
1980
Volume 21,
Number 3,
Pages
98–109
(Mi smj3730)
This article is cited in
1
paper
Expansions connected with the products of the solutions of two regular Sturm–Liouville problems
K. P. Kirchev
,
E. Kh. Khristov
Joint Institute for Nuclear Research, Dubna, Moscow region
UDC:
517.941
Received:
22.01.1979
Fulltext:
PDF file (679 kB)
Cited by
English version:
Siberian Mathematical Journal, 1980,
21
:3,
389–398
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025